Abstract and Applied Analysis

Abstract and Applied Analysis / 2001 / Article

Open Access

Volume 6 |Article ID 392140 | https://doi.org/10.1155/S1085337501000719

Boris Shekhtman, "Obstacles to bounded recovery", Abstract and Applied Analysis, vol. 6, Article ID 392140, 20 pages, 2001. https://doi.org/10.1155/S1085337501000719

Obstacles to bounded recovery

Received10 Sep 2001


Let X be a Banach space, VX is its subspace and UX*. Given xX, we are looking for vV such that u(v)=u(x) for all uU and vMx. In this article, we study the restrictions placed on the constant M as a function of X,V, and U.

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

More related articles

 PDF Download Citation Citation
 Order printed copiesOrder

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.